# SDR LR7A2018091301421

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 57,696 hours, 33,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: LS37243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND THE LT FS780 RING SEGMENT LOWER ATTACH TEE TO SLOPING LONGERON CRACKED (WL175, LBL81). REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH 51-60 AND 51-70.
